Top
10
Doctor insights on: Does Femara Cause Eye Problems

Share
2

2
Does femara (letrozole) cause weight gain?

Does femara (letrozole) cause weight gain?

Not typically: Estrogen in excess causes weight gain. If you block estrogen formation, it actually may prevent weight gain in certain cases. Low or overly blocked estrogen may actually cause weight gain (stimulates belly fat cells to try and make your own estrogen). Therefore estrogen in balance keeps you weight neutral. ...Read more

See 1 more doctor answer
3

3
Can femara (letrozole) cause a miscarriage?

Can femara (letrozole) cause a miscarriage?

Danger to fetus: Femara (letrozole) is used to treat breast cancer in women who have gone through menopause. It should not be used in women who are or will become pregnant. It has a category x rating which means that it is contraindicated during pregnancy as animal studies have shown toxicity to the developing embryo (baby). It acts to decrease the level of estrogen and that might lead to miscarriage. ...Read more

See 1 more doctor answer
5

5
Does femara (letrozole) cause osteoporosis?

Does femara (letrozole) cause osteoporosis?

Possibly: Femara (letrozole) is an aromatase inhibitor. It works by decreasing the amount of estrogen produced in post-menopasual women. Anything that lowers estrogen level will take away its protective effect on bone, thus increasing the risk of fracture, osteopenia or osteoporosis. ...Read more

See 1 more doctor answer
7

7
Can femara (letrozole) cause hair loss?

Can femara (letrozole) cause hair loss?

Yes, some thinning: Mild thinning of hair is reported from the use of any antiestrogenic medicines. So Femara (letrozole) can cause some, usually mild hair loss, not enough to worry about it being a serious problem. ...Read more

8

8
Does metformin cause joint pain or could it be the femara (letrozole) i started taking in jan 2014?

Does metformin cause joint pain or could it be the femara (letrozole) i started taking in jan 2014?

Femara!!!: It is definitely the femara! almost half of women taking Femara get moderate to severe joint pain. Sometimes switching to a different aromatase inhibitor helps. Make sure your doctor knows you're having pain. If your vitamin d level is low, increasing it can improve the pain. But it's really a troublesome side effect, and i'm so sorry you have it. Ask your doc for relief so you stay on the drug! ...Read more

9

9
Is it ok to take a "vacation" from femara (letrozole)?

Discuss with you MD: It depends on what you mean by "vacation". How long you are thinking to stay off the femara (letrozole)?. Since i don't know any other information- such as the staging- the goal of therapy, your tolerance etc, i would suggest you to discuss this matter with your oncologist. ...Read more

See 1 more doctor answer